Characterizations for the Dual Split Quaternionic Curves


Aksoy A. T., Coken A. C.

ACTA PHYSICA POLONICA A, vol.132, no.3, pp.905-908, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.12693/aphyspola.132.905
  • Journal Name: ACTA PHYSICA POLONICA A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.905-908
  • Süleyman Demirel University Affiliated: Yes

Abstract

We define harmonic curves and inclined curves for dual split quaternionic curves. And then, we give some characterizations for dual split quaternionic inclined curves by means of the harmonic curvatures.